# SDR USAA20100901BB050

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - THE FLIGHT ATTENDANT FLASHLIGHT BEHIND LAV "D" IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
